# SDR DALA1254480603

- Difficulty date: November 14, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- Aircraft time: 86,290 hours, 43,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THE L2 DOOR EXIT SIGN HAS MANY BULBS INOPERATIVE.   R & R BULBS AT L2 DOOR EXIT SIGN IAW AMM 33-51.
